Higher order commutator estimates and local existence for the non-resistive MHD equations and related models

By Charles Fefferman, D. McCormick, James C. Robinson, José L. Rodrigo. 2014

246 citations recorded by the source corpus.

This paper establishes the local-in-time existence and uniqueness of strong solutions in Hs for s > n/2 to the viscous, non-resistive magnetohydrodynamics (MHD) equations in Rn, n = 2, 3, as well as for a related model where the advection terms are removed from the velocity equation. The uniform bounds required for proving existence are established by means of a new estimate, which is a partial generalisation of the commutator estimate of Kato & Ponce (Comm. Pure Appl. Math. 41(7), 891–907, 1988).

Subfields: Applied Mathematics, Control and Systems Engineering, Mathematical Physics

View Paper: https://www.semanticscholar.org/paper/6fccfe4d8e912c153bd5d676f85ccb8429aafb74

How researchers see this paper

The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.

In Applied Mathematics

  1. Dong Li
  2. José L. Rodrigo
  3. Yi Zhu
  4. Jiahong Wu
  5. D. McCormick
  6. James C. Robinson
  7. Jean-Yves Chemin
  8. Nader Masmoudi

In Control and Systems Engineering

  1. Dong Li
  2. José L. Rodrigo
  3. James C. Robinson
  4. Jiahong Wu
  5. Jean-Yves Chemin
  6. Nader Masmoudi
  7. Luis Silvestre
  8. Vlad Vicol

In Mathematical Physics

  1. José L. Rodrigo
  2. Dong Li
  3. Yi Zhu
  4. Jiahong Wu
  5. James C. Robinson
  6. Jean-Yves Chemin
  7. Nader Masmoudi
  8. Luis Silvestre

Citations in the corpus